# SDR SWIA201333883

- Difficulty date: July 2, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 24,903 hours, 20,594 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Failed
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RECEIVED RT PACK OVER PRESSURE CAUTION MESSAGE, PERFORMED QRH PROCEDURES MULTIPLE TIMES WITH NO CHANGE.  FLT#6290 REPLACED RT PACK PRESSURE REGULATING SHUT OFF VALVE IAW ATA.  PN 3215622-1, SN OFF 1557  &  SN ON 5520.
